# SDR CA090810001

- Difficulty date: August 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Israel 1124
- Aircraft time: 7,266 hours
- Engine: Garrtt TFE73131G
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT LOST HYD FLUID IN FLIGHT.
